Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 53, Number 1

All articles in this issue are freely accessible.

Reciprocity laws and Galois representations: recent breakthroughs
Jared Weinstein.
Bull. Amer. Math. Soc. 53 (2016), 1-39
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3403079
From rational billiards to dynamics on moduli spaces
Alex Wright.
Bull. Amer. Math. Soc. 53 (2016), 41-56
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3403080
The nonlinear Schrödinger equation on tori: Integrating harmonic analysis, geometry, and probability
Andrea R. Nahmod.
Bull. Amer. Math. Soc. 53 (2016), 57-91
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3403081
String theory and math: Why this marriage may last. Mathematics and dualities of quantum physics
Mina Aganagic.
Bull. Amer. Math. Soc. 53 (2016), 93-115
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3403082

Mathematical Perspectives

About the cover: Gauss and the Disquisitiones Arithmeticæ
Gerald L. Alexanderson and Leonard F. Klosinski.
Bull. Amer. Math. Soc. 53 (2016), 117-120
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3403083
Selections Reprinted from "Mathematical Reviews"
Bull. Amer. Math. Soc. 53 (2016), 121-142
Review Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Methods of geometric analysis in extension and trace problems. Volume 1, by Alexander Brudnyi and Yuri Brudnyi.
Methods of geometric analysis in extension and trace problems. Volume 2, by Alexander Brudnyi and Yuri Brudnyi.
Reviewer: Garving K. Luli
Bull. Amer. Math. Soc. 53 (2016), 143-149
Review information
Full-text PDF Free Access
Control of nonholonomic systems: from sub-Riemannian geometry to motion planning, by Frédéric Jean.
Reviewer: I. Zelenko
Bull. Amer. Math. Soc. 53 (2016), 151-158
Review information
Full-text PDF Free Access
Dense sphere packings: a blueprint for formal proofs, by Thomas C. Hales.
Reviewer: Jeffrey C. Lagarias
Bull. Amer. Math. Soc. 53 (2016), 159-166
Review information
Full-text PDF Free Access
Sets of finite perimeter and geometric variational problems. An introduction to geometric measure theory, by Francesco Maggi.
Reviewer: Alex Iosevich
Bull. Amer. Math. Soc. 53 (2016), 167-171
Review information
Full-text PDF Free Access
Upper and lower bounds for stochastic processes, by M. Talagrand.
Reviewer: Antonio Auffinger
Bull. Amer. Math. Soc. 53 (2016), 173-177
Review information
Full-text PDF Free Access
Numerically solving polynomial systems with Bertini, by Daniel J. Bates, Jonathan D. Hauenstein, Andrew J. Sommese and Charles W. Wampler.
Reviewer: Henry Schenck
Bull. Amer. Math. Soc. 53 (2016), 179-186
Review information
Full-text PDF Free Access